# SDR CALA2016081500543

- Difficulty date: August 14, 2016
- Submitted: August 15, 2016
- Operation: Air carrier
- Aircraft: N15710
- Make and model: Boeing 737724
- Aircraft serial: 28780
- Aircraft time: 58,677 hours, 20,397 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Bolt
- Condition: Loose
- Location: Mlg Door Hinge
- Stage of operation: CR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

AIRFRAME VIBRATION FELT ABOVE 250 KTS.  INCREASES WITH AIRSPEED.  NO VIBRATION IN CONTROLS OR RUDDER PEDALS. ENGINE VIBRATION 0.3/0. 2.  FEELS LIKE A PITCHING MOTION (BOUNCE).  FA REPORT MOTION EQUAL THROUGHOUT CABIN.  DURING WALKAROUND, FOUND THE LT MAIN GEAR STRUT DOOR (CENTER DOOR) AFT BOTTOM HINGE BOLT BACKED OUT OF RETAINING CLIP.  VERIFIED HARDWARE POSITIONS.  TORQUED BOLT IAW AMM 32 -13-11-420-803. DOOR SECURE. NO DOOR ADJUSTMENTS DISTURBED OR REQUIRED.  NO OTHER OBVIOUS DEFECTS NOTED PERTAINING TO BUFFETING.
